Duke Mathematical Journal

Almost isometries of Banach spaces and moduli of Riemann surfaces

Richard Rochberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 41-52.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309557

Digital Object Identifier
doi:10.1215/S0012-7094-73-04005-2

Mathematical Reviews number (MathSciNet)
MR0310234

Zentralblatt MATH identifier
0261.46059

Subjects
Primary: 30A48

Citation

Rochberg, Richard. Almost isometries of Banach spaces and moduli of Riemann surfaces. Duke Math. J. 40 (1973), no. 1, 41--52. doi:10.1215/S0012-7094-73-04005-2. https://projecteuclid.org/euclid.dmj/1077309557


Export citation

See also

  • See also: Richard Rochberg. Almost isometries of Banach spaces and moduli of Riemann surfaces II. Duke Math. J. Vol. 42, No. 1 (1975), pp. 167–182.